A1 Journal article (refereed)
The Surface Diffusion Flow with Elasticity in Three Dimensions (2020)


Fusco, Nicola; Julin, Vesa; Morini, Massimiliano (2020). The Surface Diffusion Flow with Elasticity in Three Dimensions. Archive for Rational Mechanics and Analysis, 237 (3), 1325-1382. DOI: 10.1007/s00205-020-01532-4


JYU authors or editors


Publication details

All authors or editors: Fusco, Nicola; Julin, Vesa; Morini, Massimiliano

Journal or series: Archive for Rational Mechanics and Analysis

ISSN: 0003-9527

eISSN: 1432-0673

Publication year: 2020

Volume: 237

Issue number: 3

Pages range: 1325-1382

Publisher: Springer

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s00205-020-01532-4

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1810.10749


Abstract

We establish the short-time existence of a smooth solution to the surface diffusion equation with an elastic term and without an additional curvature regularization in three space dimensions. We also prove the asymptotic stability of strictly stable stationary sets.


Keywords: partial differential equations; mathematical models; flow; elasticity (physical properties)


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2020

Preliminary JUFO rating: 3


Last updated on 2021-29-01 at 16:36